Alert archive / Florida / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Mobile, AL

April 5, 2008Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this flash flood warning at Apr 5, 2008, 10:42 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2008, 10:42 AM CDT (15:42 UTC)
Expired
Apr 5, 2008, 12:45 PM CDT
In force
2 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 3.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 051546
FFWMOB
ALC003-FLC033-091-113-051745-
/O.NEW.KMOB.FF.W.0006.080405T1542Z-080405T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1042 AM CDT SAT APR 5 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF PENSACOLA...
  OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITIES OF...FORT WALTON BEACH...DESTIN...
  CRESTVIEW...
  SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF NAVARRE...
  SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 1245 PM CDT

* AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED  
  TO DETECT SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY   
  RAINS MOVING NORTHEAST AT 35 MPH ACROSS SOUTHERN BALDWIN 
  COUNTY...EXTENDING EASTWARD ACROSS THE WESTERN FLORIDA PANHANDLE.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FOLEY...SUMMERDALE...MIFLIN...ELBERTA...ELSANOR...JOHNSONS BEACH...
  LILLIAN...SEMINOLE...BEULAH...MYRTLE GROVE...PENSACOLA NAVAL
  BASE...BELLVIEW...WARRINGTON...WEST PENSACOLA...CANTONMENT...
  BROWNSVILLE...GULF BREEZE...ENSLEY...GOULDING...COTTAGE HILL...
  BRENT...GONZALEZ...EAST PENSACOLA HEIGHTS...PENSACOLA REGIONAL
  A/P...FERRY PASS...ORIOLE BEACH...PACE...CHUMUCKLA...BAGDAD...
  MILTON...JAY...ALLENTOWN...MILTON NEAR WHITING FIELD...BERRYDALE...
  HAROLD...MARY ESTHER...MUNSON...WRIGHT...MCLELLAN...OCEAN CITY...
  GALLIVER...EGLIN AFB...HOLT...BAKER...MILLIGAN...CANNON TOWN...
  VALPARAISO...POSTIL...NICEVILLE...BLACKMAN...ESCAMBIA FARMS...GOOD
  HOPE...PEADEN...CRESTVIEW AIRPORT...DEERLAND...SVEA...LAUREL HILL
  AND DORCAS

DOPPLER RADAR INDICATES THE HEAVIEST RAINS WILL MOVE EAST ACROSS THE 
ORANGE BEACH...LILLIAN...PENSACOLA...MILTON...CRESTVIEW...FORT 
WALTON AND DESTIN AREAS.  ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 
INCHES ARE POSSIBLE IN THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MOBILE.

LAT...LON 3028 8782 3029 8778 3043 8792 3070 8731
      3100 8725 3098 8636 3045 8637 3043 8639
      3038 8637 3037 8641 3038 8681 3022 8778
TIME...MOT...LOC 1542Z 247DEG 34KT 3023 8764

$$
1 follow-up statement
000 
WGUS74 KMOB 051710
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CDT SAT APR 5 2008

ALC003-FLC033-091-113-051745-
/O.CON.KMOB.FF.W.0006.000000T0000Z-080405T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALDWIN AL-OKALOOSA FL-ESCAMBIA FL-SANTA ROSA FL-
1204 PM CDT SAT APR 5 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SANTA ROSA...SOUTHERN ESCAMBIA...OKALOOSA AND SOUTHEASTERN BALDWIN
COUNTIES...

AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AREAS OF HEAVY RAIN ACROSS MOST OF THE WEST FLORIDA 
PANHANDLE AND SOUTHEAST BALDWIN COUNTY ALABAMA. THE HEAVY...POSSIBLY 
FLASH FLOOD PRODUCING RAINS WERE MOVING NORTHEAST ACROSS THE AREA. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...MARY 
ESTHER...MUNSON...WRIGHT...FORT WALTON BEACH...OCEAN CITY... 
GALLIVER...EGLIN AFB...HOLT...DESTIN...BAKER...MILLIGAN...CANNON 
TOWN...VALPARAISO...POSTIL...NICEVILLE...CRESTVIEW...BLACKMAN...SEMIN
OLE...PEADEN...CRESTVIEW AIRPORT...DEERLAND...SVEA...LAUREL HILL AND 
DORCAS

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3022 8778 3028 8782 3029 8778 3043 8780
      3055 8765 3068 8734 3071 8730 3082 8729
      3089 8710 3098 8636 3039 8637 3037 8653
      3038 8681
TIME...MOT...LOC 1704Z 247DEG 34KT 3053 8681

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 10:39 AM CDT, 3 minutes earlier.

Area forecast discussion, Apr 5, 10:39 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1039 AM CDT SAT APR 5 2008

.UPDATE (REST OF TODAY)...CURRENTLY WE ARE MONITORING A NEW COMPLEX
OF STORMS OFF THE MOUTH OF THE MISSISSIPPI RIVER THAT IS MOVING
NORTHEAST TOWARDS THE WESTERN FLORIDA PANHANDLE. ALREADY HAVE
PRECIPITATION ESTIMATES OF 5 TO 8 INCHES (WITH LOCALIZED 10 INCH
AMOUNTS) ON NEXRAD FROM CENTRAL MOBILE COUNTY EAST TO NORTHERN SANTA
ROSA COUNTY. THE KMOB AND KEVX NEXRADS ARE IN TROPICAL ZR MODE...AND
THAT IS KEEPING RAIN TOTALS FAIRLY CLOSE TO THE GROUND LEVEL RAIN
GAGE MEASUREMENTS. AS THE COMPLEX OVER THE GULF MOVES NORTHEAST
TOWARDS THE PANHANDLE AREA...ANY ADDITIONAL RAINFALL WILL AGGRAVATE THE
PRE-EXISTING DEEP SATURATION OF THE GROUND AND THE CURRENT FLOODING
PROBLEMS COULD BECOME EVEN MORE WIDESPREAD. WE PUT A FLASH FLOOD
WATCH UP FOR OUR SOUTHERN ZONES EAST OF MOBILE BAY COVERING THE ZONE
OF MAXIMIZED RAINFALL ACCUMULATION FROM THIS MORNING...ESSENTIALLY
CENTRAL BALDWIN EAST ACROSS THE INLAND AREAS OF ESCAMBIA...SANTA ROSA
AND NORTHERN OKALOOSA COUNTIES.  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  55  79  54 / 100  05  20  20
PENSACOLA   72  59  77  59 / 100  20  20  20
DESTIN      72  61  75  58 / 100  20  20  20
EVERGREEN   71  53  81  48 / 100  10  20  20
WAYNESBORO  67  48  80  49 /  50  05  10  10
CAMDEN      67  52  81  49 / 100  05  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
     COVINGTON...ESCAMBIA...LOWER BALDWIN...AND UPPER BALDWIN.

FL...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Apr 5, 10:00 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT SAT APR 5 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-061500-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1000 AM CDT SAT APR 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

FORECASTERS CONTINUE TO WATCH A BAND OF MODERATE TO HEAVY RAINFALL
STREAMING NORTHEAST OVER COASTAL SOUTHWEST ALABAMA...UP ACROSS THE
INTERSTATE 65 CORRIDOR AND POINTS EAST...INCLUDING THE WESTERN
FLORIDA PANHANDLE. THE FLOODING THREAT WILL REMAIN THIS MORNING AS
PERIODS OF HEAVY RAIN CONTINUE TO TRAIN OVER AREAS THAT HAVE ALREADY
SEEN UPWARDS OF 6 TO 9 INCHES OF RAIN OVERNIGHT. AN ADDITIONAL ONE
TO THREE INCHES OF RAIN IS POSSIBLE THROUGH EARLY SATURDAY
AFTERNOON...AGGRAVATING THE FLOODING...ESPECIALLY OVER POOR DRAINAGE
AND LOW LYING AREAS. RAIN SWOLLEN CREEK BEDS WILL LIKELY CONTAIN
FAST FLOWS ALONG WITH SOME MODERATE LOCALIZED RIVER FLOODING.

OCCASIONAL STRONG WINDS WILL OCCUR THROUGH EARLY AFTERNOON PROVIDING
A THREAT TO MARINERS OPERATING ON THE OFFSHORE WATERS AND AREA BAYS.
IN ADDITION...A FEW THUNDERSTORMS ALONG THE COASTAL SECTIONS AND
OVER THE GULF WATERS MAY BECOME STRONG WITH GUSTY SURFACE WINDS AND
FREQUENT LIGHTNING. THE AREAS OF RAIN AND THUNDERSTORMS WILL BEGIN
TO TAPER OFF BY MIDDAY AS THE WEATHER SYSTEM MOVES EASTWARD.

THERE IS AN INCREASED RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN INCREASING SOUTHEASTERLY WIND AND BUILDING SEAS TUESDAY THROUGH
THURSDAY WILL BRING INCREASED HAZARDS FOR BOATERS AND AN
INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG AREA BEACHES. A COLD
FRONT WILL ADVANCE SOUTHEAST THROUGH THE OUTLOOK AREA ON
FRIDAY...BRINGING THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT ACROSS THE SOUTHERN AND
EASTERN PORTIONS OF THE OUTLOOK AREA WILL BE NEEDED TODAY DUE TO A
HEIGHTENED THREAT OF RIVER AND FLASH FLOODING.

In the hours before

Special weather statement, Apr 5, 5:41 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
541 AM CDT SAT APR 5 2008

ALZ062>064-FLZ002-051145-
UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-COASTAL ESCAMBIA-
INCLUDING THE CITIES OF...DAUPHIN ISLAND...
541 AM CDT SAT APR 5 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN...MOBILE AND
ESCAMBIA COUNTIES...

AT 536 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 11 MILES NORTHEAST OF ROSINTON TO 12 MILES
NORTHWEST OF WEST END OF DAUPHIN ISLAND...AND MOVING SOUTHEAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
ROSINTON...LOXLEY...SILVERHILL...ROBERTSDALE...WEST END OF DAUPHIN
ISLAND...ROBERTSDALE...TURKEY BRANCH AND SUMMERDALE THROUGH 645 AM
CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Apr 5, 6:59 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
659 AM CDT SAT APR 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      I65 AND AIRPORT BLVD    30.68N 88.13W
04/05/2008                   MOBILE             AL   LAW ENFORCEMENT

            MOBILE POLICE REPORTS THAT FLASH FLOODING IS STILL
            ONGOING...NOW ACROSS THE ENTIRE CITY OF MOBILE. SEVERAL
            CARS ARE STILL SUBMERGED AND WATER RESCUES HAVE BEEN
            TAKING PLACE DURING THE EARLY MORNING HOURS.

0615 AM     FLASH FLOOD      CHICKASAW               30.76N 88.08W
04/05/2008                   MOBILE             AL   LAW ENFORCEMENT

            CHICKASAW POLICE INDICATES FLOODING CONTINUES ACROSS THE
            CITY...ESPECIALLY IN THE TELEGRAPH ROAD AREA. SOME
            VEHICLES ARE STALLED IN FLOOD WATERS.

0615 AM     FLASH FLOOD      SARALAND                30.82N 88.07W
04/05/2008                   MOBILE             AL   LAW ENFORCEMENT

            SEVERAL ROADS REMAIN FLOODED ACROSS THE CITY...ESPECIALLY
            IN THE SHELTON BEACH AREA AND LOCATIONS SURROUNDING BAYOU
            SARA. SOME HOMES WERE FLOODED IN THE SHELTON BEACH
            ESTATES AREA.

0615 AM     FLASH FLOOD      PRICHARD                30.74N 88.09W
04/05/2008                   MOBILE             AL   LAW ENFORCEMENT

            PRICHARD POLICE REPORTS FLOODING CONTINUES ACROSS MUCH OF
            THE CITY...ESPECIALLY IN THE ALABAMA VILLAGE AREA. SOME
            VEHICLES HAVE BEEN SUBMERGED BY FLOOD WATERS.

&&

DL
Local storm report, Apr 5, 7:43 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
743 AM CDT SAT APR 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      1 WSW KNOLLWOOD HOSPITA 30.61N 88.19W
04/05/2008                   MOBILE             AL   NWS EMPLOYEE

            2 TO 3 FEET OF WATER WERE REPORTED OVER HILLCREST ROAD
            DUE TO HALLS MILL CREEK LEAVING ITS BANKS.

&&

DL
Local storm report, Apr 5, 8:57 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CDT SAT APR 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      NE PACE                 30.60N 87.16W
04/05/2008                   SANTA ROSA         FL   EMERGENCY MNGR

            WATER WAS REPORTED OVER US HIGHWAY 90 NEAR MAJORS STREET
            IN PACE

&&

DL
Local storm report, Apr 5, 9:44 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
944 AM CDT SAT APR 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLASH FLOOD      PACE                    30.60N 87.16W
04/05/2008                   SANTA ROSA         FL   EMERGENCY MNGR

            MULTIPLE ROADS IN THE PACE AREA WERE BEING BARRICADED DUE
            TO FLOOD WATERS

&&

DL
Local storm report, Apr 5, 10:00 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT SAT APR 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      4 NNE PACE              30.66N 87.14W
04/05/2008                   SANTA ROSA         FL   EMERGENCY MNGR

            A CAR WAS SUBMERGED IN HIGH WATER IN THE HAMMERSMITH
            SUBDIVISION BETWEEN PACE AND MILTON. THE DRIVER HAD TO BE
            RESCUED FROM THE HIGH WATERS. WATER ALSO FLOODED A HOME
            IN THE AREA.

&&

DL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:41 PM CDTSevere Thunderstorm WarningMOBEscambia24 min
Apr 5, 5:48 AM CDTFlash Flood WarningMOBEscambia3 hr
Apr 5, 7:51 AM CDTTornado WarningMOBEscambia, Santa Rosa39 min
Apr 5, 8:45 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa2 hr
Apr 5, 9:43 AM CDTFlash Flood WatchMOB4 hr
Apr 5, 11:14 AM CDTRiver Flood WarningMOBEscambia, Okaloosa11 hr
Apr 5, 11:14 AM CDTRiver Flood WarningMOBEscambia11 hr
Apr 5, 11:14 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa22 hr
Apr 5, 1:11 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa9 hr
Apr 5, 1:11 PM CDTRiver Flood WarningMOBEscambia37 hr
Apr 5, 6:12 PM CDTRiver Flood WarningMOBOkaloosa4 days
Apr 4, 7:40 PM CDTTornado WarningMOBMobile, Washington50 min
Apr 4, 8:00 PM CDTSevere Thunderstorm WarningMOBMobile45 min
Apr 4, 8:37 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile38 min
Apr 4, 8:41 PM CDTSpecial Marine WarningMOB51 min
Apr 4, 10:40 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia50 min
Apr 5, 12:10 AM CDTFlash Flood WarningMOBBaldwin, Mobile8 hr
Apr 5, 5:34 AM CDTSpecial Marine WarningMOB56 min
Apr 5, 8:42 AM CDTSpecial Marine WarningMOB93 min
Apr 5, 10:13 AM CDTSpecial Marine WarningMOB32 min
Apr 5, 10:22 AM CDTSpecial Marine WarningMOB83 min
Apr 5, 11:14 AM CDTRiver Flood WarningMOBBaldwin26 hr
Apr 5, 11:41 AM CDTSpecial Marine WarningMOB36 min

Nearby

Flash Flood Warnings in Florida, 2008Flash Flood Warnings in Alabama, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.